EconPapers    
Economics at your fingertips  
 

Remarks on Some Recent Fixed Point Results on Quaternion-Valued Metric Spaces

Ravi P. Agarwal, Hamed H. Alsulami, Erdal Karapınar and Farshid Khojasteh

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Very recently, Ahmed et al. introduced the notion of quaternion-valued metric as a generalization of metric and proved a common fixed point theorem in the context of quaternion-valued metric space. In this paper, we will show that the quaternion-valued metric spaces are subspaces of cone metric spaces. Consequently, the fixed point results in such spaces can be derived as a consequence of the corresponding existing fixed point result in the setting cone metric spaces.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/171624.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/171624.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:171624

DOI: 10.1155/2014/171624

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:171624